# SDR UALA2011081504309

- Difficulty date: August 14, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 43,173 hours, 16,946 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1AMDTA
- Part serial: 32
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS PROBLEM, FLIGHT DIVERTED.  AVIONICS VENT SKIN VLV FAULT AFTER T/O.  FOLLOWED FLT MAN BOTH BLOWER AND EXTRACT VLV TO OVERRIDE, NOW INLET VLV SHOWS CLOSED BUT EXTRACT SHOWS FULL OPEN.  SAMC TEXT:  EXTRACT VLV SHOULD SHOW CLOSED IN THIS CONFIGURATION SUSPECT VALVE HAS FAILED.  DID TROUBLESHOOTING USING TSM 21-26-00. LAST LEG FAULT SHOWED SKIN AIR OUTLET VALVE 22HQ FAULTING.  REPLACED SKIN AIR OUTLET VALVE 22HQ PER MM.  RAN TEST, TESTS OKAY.
